# SDR SWAA2022020282749

- Difficulty date: November 3, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 65,342 hours, 38,042 cycles
- System (JASC): 5240 · Service Doors
- Part: Stub Frame
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: *TRANSFERRED FROM LOG PAGE 0544869* APPEARS TO BE A CRACK IN DOOR FRAME AT FWD SERVICE DOOR-UPPER FWD CORNER. / REMOVED UPPER STUB FRAME AT FWD SERVICE DOOR IAW SRM 51-40-02-OG-0 AND BOEING DWG 141A8370 PERFORMED OPS CHECK ON UPPER FWD GUIDE ON FWD SERVICE DOOR; CHECK FOUND GOOD IAW AMM 52-41-00-820-801
